Alert archive / Louisiana / Tornado Warnings in 2013
Tornado Warning 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Oct 30, 2013, 7:33 PM CDT for Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2013, 7:33 PM CDT (00:33 UTC)
- Expired
- Oct 30, 2013, 8:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Vernon Parish, LA, Newton County, TX
The radar
The Ft Polk radar (KPOE), 70 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
483
WFUS54 KLCH 310033
TORLCH
LAC011-115-TXC351-310100-
/O.NEW.KLCH.TO.W.0010.131031T0033Z-131031T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
733 PM CDT WED OCT 30 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN NEWTON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...NEWTON...BURKEVILLE...BON WEIR...
NORTH CENTRAL BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
SOUTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
* UNTIL 800 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
NEWTON...MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRINGTOWN...JUNCTION AND BURR FERRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE RADAR INDICATES A TORNADO MAY FORM AT ANY
TIME. TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3117 9357 3089 9329 3067 9378 3082 9387
3085 9387
TIME...MOT...LOC 0033Z 227DEG 34KT 3080 9376
$$
232 follow-up statements
729
WWUS54 KLCH 310051
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 PM CDT WED OCT 30 2013
LAC011-115-TXC351-310100-
/O.CON.KLCH.TO.W.0010.000000T0000Z-131031T0100Z/
NEWTON TX-BEAUREGARD LA-VERNON LA-
751 PM CDT WED OCT 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN NEWTON COUNTY...AND SOUTHWESTERN VERNON AND NORTH
CENTRAL BEAUREGARD PARISHES...
AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
TORNADO ON RADAR. THIS RADAR INDICATED TORNADO WAS LOCATED 2 MILES
SOUTHEAST OF NEWTON..MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRINGTOWN...JUNCTION...BURKEVILLE...EVANS AND BURR FERRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3073 9368 3084 9380 3089 9376 3117 9357
3089 9329
TIME...MOT...LOC 0050Z 227DEG 34KT 3085 9364
$$
MM872
WWUS54 KLCH 310102
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
802 PM CDT WED OCT 30 2013
LAC011-115-TXC351-310111-
/O.EXP.KLCH.TO.W.0010.000000T0000Z-131031T0100Z/
NEWTON TX-BEAUREGARD LA-VERNON LA-
802 PM CDT WED OCT 30 2013
...THE TORNADO WARNING FOR NORTHEASTERN NEWTON COUNTY...AND
SOUTHWESTERN VERNON AND NORTH CENTRAL BEAUREGARD PARISHES HAS
EXPIRED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER CONSIDERED A THREAT.
LAT...LON 3073 9368 3084 9380 3089 9376 3117 9357
3089 9329
TIME...MOT...LOC 0051Z 227DEG 34KT 3086 9363
$$
MMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 30, 6:53 PM CDT, 40 minutes earlier.
Area forecast discussion, Oct 30, 6:53 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 PM CDT WED OCT 30 2013
.AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. WIDESPREAD SHOWERS
AND A FEW THUNDERSTORMS OVER CENTRAL LOUISIANA INTO INTERIOR
SOUTHEAST TEXAS WILL CONTINUE TO ADVANCE NORTHEAST WITH RAIN
CHANCES THEN DIMINISHING. SHOWER AND THUNDERSTORM ACTIVITY WILL
RAMP UP AGAIN GOING THROUGH THURSDAY FROM WEST TO EAST AS A STRONG
COLD FRONT APPROACHES AND ADVANCES ACROSS THE AREA DURING THE LATE
AFTERNOON AND EVENING. UNTIL THE FROPA...A STRONG AND GUSTY
SOUTHERLY FLOW WILL CONTINUE...WITH MVFR CEILINGS OVERSPREADING
THE ENTIRE FORECAST AREA.
&&
MARCOTTE
&&
.PREV DISCUSSION... /ISSUED 438 PM CDT WED OCT 30 2013/
DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN TRAINING ACROSS SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA NORTH OF THE I-10 CORRIDOR THIS
AFTERNOON. STORM TOTALS REPORTED HAVE RANGED FROM ONE TO FOUR
INCHES. THIS AREA OF SHOWERS IS ASSOCIATED WITH A FRONTAL BOUNDARY
THAT IS CURRENTLY MOVING INTO CENTRAL TEXAS. TEMPS TODAY HAVE
CLIMBED INTO THE LWR 80S OUTSIDE OF RAIN COOLED AREAS ON SOUTHEAST
WINDS.
AS A RESULT OF STRONG SOUTHEAST WINDS TIDES ALONG THE COAST ARE
RUNNING ONE TO TWO FEET ABOVE NORMAL. WINDS SOUTH OF THE I-10
CORRIDOR HAVE BEEN RUNNING AROUND 14 TO 18 MPH WITH GUSTS ABOVE
20 MPH AND THIS WILL CONTINUE INTO THE EVENING HOURS...BUT WILL
REMAIN BELOW WIND ADVISORY.
THIS ACTIVITY WILL CONTINUE INTO TONIGHT AND TOMORROW UNTIL THE
FRONTAL PASSAGE WHICH IS EXPECTED LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING. THERE WILL BE A SMALL THREAT THAT A FEW STORMS MAY
BECOME SEVERE.
ALL THIS ACTIVITY SHOULD BE OUT OF THE REGION BEFORE THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 80 57 78 55 / 60 100 70 20 0
KBPT 72 80 59 77 55 / 90 100 60 10 0
KAEX 70 79 56 78 49 / 90 100 60 10 0
KLFT 70 81 64 78 55 / 40 100 80 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: ALLEN...BEAUREGARD...RAPIDES...VERNON.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING
ZONES: EAST CAMERON...IBERIA...ST. MARY...VERMILION...WEST
CAMERON.
TX...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: HARDIN...NORTHERN JASPER...NORTHERN NEWTON...
SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING
ZONES: JEFFERSON.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 30, 10:46 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1046 AM CDT WED OCT 30 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-311115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 1046 AM CDT WED OCT 30 2013 ...HEAVY RAIN AND STRONG THUNDERSTORMS POSSIBLE TOMORROW... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT WINDS WILL BE THE MAIN CONCERN LATER TODAY AS THE PRESSURE GRADIENT TIGHTENS. A WIND ADVISORY IS IN EFFECT FOR LOWER SOUTHEAST TEXAS AS WINDS OF 20 MPH WITH HIGHER GUSTS ARE EXPECTED BY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL GULF WATERS THROUGH THURSDAY. STRONG SOUTHEAST WINDS WILL ALSO ALLOW TIDES TO RUN ABOVE NORMAL. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM LATER THIS AFTERNOON THROUGH THURSDAY FROM SOUTHEAST TEXAS THROUGH SOUTH CENTRAL LOUISIANA. ISOLATED TO NUMEROUS SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TONIGHT. GUSTY WINDS, PERIODS OF MODERATE TO HEAVY RAIN, AND OCCASIONAL LIGHTNING STRIKES MAY OCCUR WITH THE STRONGER ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAVY RAIN WILL BE THE GREATEST THREAT HALLOWEEN WITH ONE TO THREE INCHES POSSIBLE THURSDAY INTO THURSDAY EVENING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING EARLY THURSDAY MORNING THROUGH THURSDAY NIGHT AS A LINE OF STRONG STORMS MOVE THROUGH THE REGION. CONTINUED STRONG TO MODERATE SOUTH WINDS WILL CONTINUE TO HOLD TIDES ABOVE NORMAL ALONG THE COAST. A COASTAL FLOOD ADVISORY WILL REMAIN EFFECT THROUGH THURSDAY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO LATE THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THURSDAY.
In the hours before
Special weather statement, Oct 30, 3:15 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 315 PM CDT WED OCT 30 2013 TXZ259-260-302045- NORTHERN JASPER TX-NORTHERN NEWTON TX- 315 PM CDT WED OCT 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL 345 PM CDT... AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF ROGANVILLE...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ROGANVILLE...BLEAKWOOD...HOLLY SPRINGS...JAMESTOWN AND NEWTON. THE PRIMARY THREATS FROM THIS STORM ARE PEA SIZE HAIL AND WIND GUSTS TO AROUND 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3098 9362 3062 9369 3073 9406 3091 9396 TINGLER
Local storm report, Oct 30, 3:58 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD WOODVILLE 30.77N 94.42W
10/30/2013 TYLER TX EMERGENCY MNGR
THE EMERGENCY MANAGER FOR TYLER CO REPORTS ONLY ONE HOME
PARTIALLY FLOODED. WATER DEPTH REACHED 1.5 INCHES IN THE
LOWER PORTIONS OF THE HOME.
&&
ATINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:13 AM CDT | Flash Flood Warning | LCH | Beauregard, Rapides, Vernon | 6 hr |
| Oct 31, 8:44 AM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 61 min |
| Oct 31, 9:13 AM CDT | Wind Advisory | LCH | Allen, Beauregard, Cameron, Evangeline, Lafayette, Saint Landry and 1 more | 7 hr |
| Oct 31, 9:23 AM CDT | Special Weather Statement | LCH | Calcasieu | 22 min |
| Oct 31, 9:33 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 27 min |
| Oct 31, 9:43 AM CDT | Tornado Warning | LCH | Calcasieu | 32 min |
| Oct 31, 9:47 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 4 hr |
| Oct 31, 9:52 AM CDT | Special Weather Statement | LCH | Allen, Beauregard, Calcasieu, Rapides, Vernon | 53 min |
| Oct 31, 9:56 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 34 min |
| Oct 31, 10:13 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 32 min |
| Oct 31, 10:16 AM CDT | Special Marine Warning | LCH | 89 min | |
| Oct 31, 10:17 AM CDT | Tornado Warning | LCH | Rapides | 13 min |
| Oct 31, 10:27 AM CDT | Tornado Warning | LCH | Allen | 33 min |
| Oct 31, 10:40 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 35 min |
| Oct 31, 10:46 AM CDT | Special Weather Statement | LCH | Acadia, Allen, Avoyelles, Calcasieu, Cameron, Evangeline and 3 more | 59 min |
| Oct 31, 11:00 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 30 min |
| Oct 31, 11:08 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 4 days |
| Oct 31, 11:08 AM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 37 min |
| Oct 31, 11:20 AM CDT | Areal Flood Advisory | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 5 more | 3 hr |
| Oct 31, 11:33 AM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline | 42 min |
| Oct 31, 11:41 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 34 min |
| Oct 31, 11:45 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 60 min |
| Oct 31, 11:47 AM CDT | Special Weather Statement | LCH | Avoyelles | 28 min |
| Oct 31, 11:53 AM CDT | Special Marine Warning | LCH | 97 min | |
| Oct 31, 12:26 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 4 hr |
| Oct 31, 12:35 PM CDT | Special Weather Statement | LCH | Saint Landry | 40 min |
| Oct 31, 12:52 PM CDT | River Flood Warning | LCH | Calcasieu | 18 hr |
| Oct 31, 12:52 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 23 min |
| Oct 31, 1:17 PM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 58 min |
| Oct 31, 1:23 PM CDT | Special Marine Warning | LCH | 82 min | |
| Oct 31, 1:50 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 8 hr |
| Oct 31, 2:04 PM CDT | Special Weather Statement | LCH | Iberia, Saint Martin | 56 min |
| Oct 31, 2:17 PM CDT | Areal Flood Warning | LCH | Beauregard, Rapides, Vernon | 8 hr |
| Oct 31, 2:55 PM CDT | Special Marine Warning | LCH | 65 min | |
| Oct 31, 4:14 AM CDT | Areal Flood Advisory | LCH | Jasper, Tyler | 2 hr |
| Oct 31, 5:53 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 6:42 AM CDT | Special Weather Statement | LCH | Newton | 63 min |
| Oct 31, 7:47 AM CDT | Special Weather Statement | LCH | Jefferson, Orange | 58 min |
| Oct 31, 7:52 AM CDT | Areal Flood Advisory | LCH | Hardin, Jefferson | 3 hr |
| Oct 31, 8:14 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton, Orange | 2 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin | 12 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin, Jefferson | 10 days |
| Oct 31, 8:36 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 6 hr |
| Oct 31, 8:42 AM CDT | Special Weather Statement | LCH | Orange | 63 min |
| Oct 31, 9:07 AM CDT | Special Weather Statement | LCH | Orange | 8 min |
| Oct 31, 9:36 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 9:41 AM CDT | Special Weather Statement | LCH | Orange | 34 min |
| Oct 31, 11:29 AM CDT | River Flood Warning | LCH | Jasper, Tyler | 57 hr |
| Oct 31, 1:55 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 8 hr |
| Oct 31, 2:25 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 8 hr |
Nearby
Tornado Warnings in Louisiana, 2013Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.